Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed point theorems for pseudo monotone mappings


Author: L. E. Ward
Journal: Proc. Amer. Math. Soc. 13 (1962), 13-16
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1962-0133123-1
MathSciNet review: 0133123
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133123-1
Article copyright: © Copyright 1962 American Mathematical Society